Announcement

Collapse
No announcement yet.

Pain sucks

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Pain sucks

    Like another on this thread posted, pain has TAKEN OVER MY LIFE and I'm finding it harder and harder to live with. My leg is having contractures again and I don't know if it is related or independant of my pain (heavy, burning legs, MY BUTT!! my back, etc). I'm calling my pain specialist tomorrow and see what he suggests. The Ultram isn't even helping much. It seems like I have to just keep upping dosages on things (e.g. Zanaflex from 8mgs --> 12mgs and climbing); I like I'll be immune eventually to everything.
    Should I ask about oxycontin? Would it make me sleepy??

    Thank you for any help.

    Great spirits have always encountered violent opposition from mediocre minds. ~Albert Einstein

    #2
    Oxycontin gave me insomnia - couldn't even get my usual few hours of sleep.) Methadone didn't (but it's tough to get off of - requires a longer taper than any other opiate.) Any opiate will constipate you, so you'll need laxatives and softeners along with it.

    Your response, of course, may not match mine (save for constipation - every opiate user gets that.)
    Alan

    Proofread carefully to see if you any words out.

    Comment


      #3
      Andrea,

      I used to have burning butt BADDDDDDDD. Smoking a little weed at night about once a week did the job. It rarely gets bad anymore.

      Hope you feel better.

      ... [img]/forum/images/smilies/smile.gif[/img]...

      Comment

      Working...
      X